# SDR C2XA06IA042

- Difficulty date: March 19, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N29515
- Make and model: Emb EMB-135LR
- Aircraft serial: 145309
- Aircraft time: 11,485 hours, 9,705 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: D3899926KA98SN
- Condition: Defective
- Location: Nlg Prox Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2164, THE CREW REPORTED A LANDING GEAR AIR/DRND FAILURE AFTER T/O, AND THAT THE GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE WEIGHT ON WHEELS CONNECTOR ON THE NOSE LANDING GEAR PROXIMITY SWITCH, OPERATIONALLY CHECKED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
